T Nation

Gyno?


#1

Did a Decca/Proviron/Winny cycle from April-June(10 weeks) Six weeks of Decca then winny and I ran the proviron right through. Had great results and ran clomid at 100mg ed for two weeks. Recently I've noticed the area around my right nipple getting a little 'soft' and puffy but just slightly. I'm not even sure if this is gyno or not and if it would have taking this long to manifest itself. I've only noticed it in the past two weeks. Not sure what to do or take. I've been off AAS since June. I plan on cycling again in October with Decca/Anadrol/Proviron/Winny. Any thoughts? I would really appreciate some help on this one. Thanks.


#2

Did you take any Nolvadex during your cycle? You didn't mention anything about it.


#3

If you used deca and its gyno, it is progesterone related gyno. nolva, clomid and arimidex won't prevent it. I think I read somewhere that winny will ward off progesterone related gyno if they are ran together. Probably all in your head though.


#4

nolva won't do anything for deca induced gyno......i believe its progesterone induced, so bromo and b-6 would be a better alternative.

some other bros may know more.


#5

Smug, i just want to clarify some things...you ran Proviron with Deca, and after the Deca switched to Winny for 4 weeks, right? what doesage did you use?

i'm surprised you got gyno from that, especially since you did PCT (although 2 weeks is a little short), and getting it now instead of earlier.

i guess you could get checked out by the doc....if you do another cycle and do have gyno starting, it's definately going to get worse.


#6

Thanks guys. To clarify a few things. I did not run Nolva at any time. Although I plan to for my next cycle. Also I did switch to winny after six weeks of Decca and ran Proviron the entire cycle. I hope it is just in my head....